Ranadeera Samanthi
Assistant Professor
Department of Mathematics
Actuarial Science & Statistics
Pearce Hall 206I
989-774-4354


Dr. Samanthi is a professor of Mathematics at Central Michigan University

Affiliations

  • American Mathematical Society
  • American Statistical Association

Honors and Awards

  • Morris and Miriam Marden Award in Mathematics, Department of Mathematical Sciences, University of Wisconsin-Milwaukee, 2016
  • Research Excellence Award, Department of Mathematical Sciences, University of Wisconsin-Milwaukee, 2015-2016
  • SOA Travel Award, Society of Actuaries, Schaumburg, IL, 2014 & 2015
  • Chancellor's Graduate Student Award, University of Wisconsin-Milwaukee, 2010–2015
  • Award for Outstanding Teaching by a Graduate Student, Department of Mathematics and Statistics, University of Arkansas at Little Rock, 2010
  • Award for Outstanding Achievement by a Graduate Student, Department of Mathematics and Statistics, University of Arkansas at Little Rock, 2010
  • Harambee Award for Outstanding Graduate GPA, University of Arkansas at Little Rock, 2009 & 2010​

Education

  • Ph.D., University of Wisconsin-Milwaukee, 2016
  • M.S., University of Arkansas at Little Rock, 2010
  • B.S., University of Colombo, Sri Lanka, 2006

Professional Interests

  • Actuarial Science: Dependence Structures; Copulas; Risk Measures
  • Statistics: Statistical Inference; Nonparametric Statistics

Teaching Areas

  • Actuarial Science
  • Statistics

Selected Publications & Presentations

Publications
  • Samanthi, R.G.M., Wei, W., Brazauskas, V., "Ordering Gini Indexes of Multivariate Elliptical Risks". Insurance: Mathematics and Economics., 68(3), 84–91.
Presentations
  • "Comparing the Riskiness of Dependent Portfolios via Nested L-Statistics". 50th Actuarial Research Conference, University of Toronto, Toronto, Canada, 2015
  • "Comparing the Riskiness of Dependent Portfolios". 49th Actuarial Research Conference, University of California-Santa Barbara, Santa Barbara, 2014​